# SDR 2002FA0000049

- Difficulty date: July 5, 2001
- Submitted: January 17, 2002
- Operation: General aviation
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Engine: Pwa PW123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Condition: Malfunctioned
- Location: Mlg Brake
- Part time: 9,490 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RT OUTBOARD BRAKE LOCKED UP DURING TAXI AND CAUSED BRAKE FIRE.  VALVE WAS PLACED ON TEST STAND AND REPEATEDLY TESTED VIGOROUSLY FOR 50 MINUTES PER OEMS ATP.  NO PROBLEMS WERE NOTED.  VALVE WAS THEN TORN DOWN AND INSPECTED.  ONLY IRREGULARITY FOUND WAS LOOSE SCREEN IN FILTER FITTING ON INLET PORT.  THIS COULD HAVE CAUSED PROBLEM ON OUTLET PORT.   IT IS INCONCLUSIVE AS TO THIS VALVE CAUSING THE LOCKUP, BUT FILTER WAS REPLACED AND ONCE AGAIN VALVE TESTED GOOD.  ALL FILTERS ON ALL VALVES NEED TO BE VERY THOROUGHLY INSPECTED.
